Your question was: Where can I find a VitaminShoppe or Bodybuilding Supplement Store in Moscow, Russia?.
Totally agree with the above. I've only ever done glutes and thighs. Did triceps once and woke up the next morning convinced I'd had a stroke - couldn't even hold a spoon to eat my oats!!.
But Nick also has a point I think. If the product is top heavy with solvent, the problem will probably persist wherever you inject. Can you not check that out with your source?.
From this thread and your journal, it seems that the least painful site you've done is your glutes. If you can bear it, I'd stick with them..
Guys I only did the smaller muscle groups to see if they were better, normally id stick with glutes, yesterdays injection into the glutes were fine. This seems very strange...
With reference to the above, would you all say that the gear is not right, as ive never had a problem b4, or can one get adverse reactions to test prop. Im assuming it's the gear as no one has come forward with I have/had the same prob. The area around the injection gets swollen and painfull and as a result the muscle is usless for 3 days or so as you know I injected 0.5ml in calfs last Thursday and the right calf is now 90%, injected left thigh Friday and that now is usless I'm dragging the leg round like a ****ing slug. Its as if the Test prop is not dispersing and is trying to find it's way out, hence the swollen painfull muscle and last for upto 4 days then all is fine. I need some answers guys as if it's the gear we all may have a serious problem here and ill tell you why later...
Have you ever had prop before....
Ill bet it's just a reaction to the prop ester.. lots of people get this... basically as has been said the solvents used in the mixture can cause an acidic type reaction in the skin surrounding the injection site..
Are you mixing the prop with anything else?..
Hi Lee, nerver had prop b4 mate, I'm not mixing it with anything else mate, apart from day 3 when I mix it with the prop ace. When you say lots of people get this r you saying that they get in the same way as I do, I understand some getting a bit of stinging but this aint stinging mate it's worse then that. The prob I have is I did not get it off my mate if I did he said he would change it and has still offered to do that although he has not supplied it, I got the gear of AnT, (who advertise on here) as they were cheaper...
What brand is it? AnT should be fine..
Prop ace??? yuove lost me here mate... how often are you taking the test prop? i.e. whats your injection schedule?.
Test prop = testosterone in a propinate ester.
Prop ace??? = this to me sounds confusing.. maybe ive got my wires crossed... but prop (propinate) and ace (actetate) are both esters for holding steroids... NOT steroids themselves...
Sorry Lee Tren Ace I use 1ml every 3rd day and now I use .5ml of Test Prop every day, which I think I'm now going to change to 1 ml every 2 days. What do you think? Right now my left thigh is ****ed and my right thigh is on it's way and my left glute is also on it's way, strange thing is right glute is fine...
Prop can be a very painfull shot as can sust because of the prop ester, so there is a fair chance your gear is ok..
Change both the tren and prop to every other day and rotate larger muscles quads, glutes and delts..
Was the right glute shot mixed with tren?..
Yep as I was going to suggest.. mix 1ml of tren ace and 1ml of test prop.. so your jab is 2ml... and jab every other day... this should reduce any irritation caused by the prop ester... rotate jab sites between quads and thighs...
Youll still get some reaction but it should be highly reduced!..
Was the right glute shot mixed with tren?, no mate, this was a thought of mine, so I monitered it and upto yet been on 10 days jabing everyday with the test prop and every 3rd day with the tren ace and ive had say 3 good jabs with no reaction whatso ever. Saturday night I mixed the ace and tren, 1ml in each glute the right glute is fine and the left is now getting worse. By tomorrow it will be swollen and very painfull...
No need to split 1ml into each glute mate, 3ml is fine for glutes , you seem to have an injection fetish..!..
Lets not blow this out of perspective. Test Prop is not for everyone, and you have stated you havent injected prop before. Test Prop can be the most painful of all test injections, however I have had no complaints reference injection pain, so you must be having an adverse reaction..
Never site inject unless you know what your really doing, the glutes are the best and safest route..
I supply hundreds of Test Prop vials a month without problems..
Make sure you inject correctly, not site inject and jab a smaller amount and test your bodies reaction. Some guys can inject more others dont need to. Know your body..
As has been said.. some people react with test prop.. and certain brands do seem to get more of a reaction than others - this doesnt mean theres anything wrong with the gear... just that the oils it's held in can cause a reaction!.
Mixing with the tren will dilute... so a 2ml jab into one bodypart every other day should reduce the harshness of it!..
OK thanks for the replies guys, much appreciated. I'ts obvious I'm having major probs, still cant ****ing walk cos thighs are too painfull so hobling along like a frigging slug.
Still I find it a strange one as I did gluts the other nght, right glute great left a little sore but never developed above that and is now fine. If I'm having an adverse reaction to this stuff then one would assume it would happen to all the muscle groups everytime..
Any way ive now decided to go with every other day and stick to 0.5ml in each glute and hopefully all will be fine, ill let you all know on Friday, as today is injection day then Thursday so ill know by Friday if solution has worked..
Again thanks for all your help. p.s. I only site injected cos the glutes and thighs were sore at the time as I dont believe in injecting into small muscle groups like bi's or calfs...
If your doing 0.5ml in each glute how often will you be injecting that site again?..
Plan was 1ml ED for 10 days then reduce down to .5ml ED of the Test Prop (which is the problem one). As the problems have persisted and we all agree it will be best if I swop to 1ml EOD, the Tren Ace was planed for only six weeks and that was 1ml E3D. I'm now going to mix the Tren Ace with the Prop 1ml of each and do 1 ml in each glute EOD. What do you think? would you bang 2 ml in one glute then day off and 2 ml in the next glute, I'm thinking if each glute only gets 0.5ml of the Test prop then the adverse reactions should be less..
I bet none of the above makes sence.,..
1ml prop and 1ml tren injected together into glutes/quads and then you might need to split the shots fors delts, spliting shots like you have been doing and every day injections isn't necissary and it will make it difficult to rotate sites...
Id do this....
Day 1 = 1ml prop & 1ml tren - into left glute.
Day 2 = no injection.
Day 3 = 1ml prop & 1ml tren - into right glute.
Day 4 = no injection.
(at this point, if pain from jab is much less you MAY want to try alternating quads as above before going back to glutes again.. if not.. back to day 1).
Hope this makes sense.. this way your only jabbing each glute every 4th day (the max you really should leave to avoid any complications)..
Doing half a ml in each glute will mean that your jabbing each glute every other day and this will likely cause problems and could lead to a nasty infection!..
Ill give that ago Lee but Legs ill never go near them with prop, seriously mate for 10 days now ive been walking like a slug, people are getting worried, (go the doctors) now I cant tell tham I'm juicing it, as peoples misconsecption on steroids so ive said ive strained them running. Not only that me and my little girl usually go walking the dogs and ive stopped at the moment. Promised to take her Blackpool sunday and had to let her down and thats something I never do, so no more prop in the leg..
Thanks for the help mate, top guy..